I just did my pre bed injection of ghrp6 and I noticed that a small lump had formed where I injected. The area immediately started itching and I didn’t think anything of it. I walked to the restroom to brush my teeth and noticed in the mirror that the area that was injected was red and started itching. After the redness was there I noticed my skin had formed some sort of weird rash. I started to get hot and I’m thinking this is an allergic reaction.
I took some benadryl and am drinking water. I really don’t know what else to do. I feel ok, just slightly hot and have that dizzy/light headed hypo feeling. If this doesn’t get better I will probably go to the hospital.
The only things I can think of regaurding an allergic reaction or fast infection of some sorts would be from me back filling the syringes?
Unless the ghrp6 is tainted…idk…
This has me worried…if you don’t see any more posts from me after this…well…I’m outta here! lol
I guess this is a reminder to not take this stuff lightly!